# SDR AALA202409163527

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 35,056 hours, 15,242 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Part number: 181A801431
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER TORSION BOX COMPARTMENT, FORWARD TRACK FOR THE FORWARD SPAR SLIDING PANEL WORN THROUGH AT STA 1104, S7L.  REPARED PER EA 357571.
